行内独立B-值随机变量组列的完全收敛性质  

Complete Convergence for Arrays of B-Valued Random Elements

在线阅读下载全文

作  者:施明华[1] 刘庆[1] 

机构地区:[1]皖西学院数理系,安徽六安237012

出  处:《杭州电子科技大学学报(自然科学版)》2008年第2期96-98,共3页Journal of Hangzhou Dianzi University:Natural Sciences

摘  要:该文研究了B值随机元阵列的完全收敛性质。通过使用一些关于B值独立随机变量的矩不等式和Etemandi不等式,把主要结果从实值情况推广到了P(1≤P≤2)型的巴拿赫空间中,并且将定理条件进行了极大的简化。同时进一步弱化定理的条件,给出了其它形式的完全收敛定理。In this paper, we discuss complete convergence for arrays of row wise independent B - valued random variables. By using of the moment inequalities for B - valued random variables and Etemandi inequality, we not only generalize the main results of Chen^[l] and Sung^[3](2005) to Banach space, but also weaken the condition of their results. We also give the other theorem on condition that weaker condition of the theorem.

关 键 词:巴拿赫空间 完全收敛性 随机变量组列 

分 类 号:O211.4[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象